×

zbMATH — the first resource for mathematics

Analycity properties of the characteristic exponents of random matrix products. (English) Zbl 0426.58018

MSC:
37A30 Ergodic theorems, spectral theory, Markov operators
58D15 Manifolds of mappings
28D05 Measure-preserving transformations
28D99 Measure-theoretic ergodic theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bourbaki, N, Variétés différentielles et analytiques: fascicule de Résultats, (1967), Hermann Paris, Paragraphes 1-7, 8-15 · Zbl 0171.22004
[2] Furstenberg, H; Kesten, H, Products of random matrices, Ann. math. statist., 31, 457-469, (1960) · Zbl 0137.35501
[3] Moser, J, On a theorem of Anosov, J. differential equations, 5, 411-440, (1969) · Zbl 0169.42303
[4] Oseledec, V.I, A multiplicative ergodic theorem: ljapunov characteristic numbers for dynamical systems, Trudy moskov. mat. obšč, Trans. Moscow math. soc., 19, 197-231, (1968), English translation in · Zbl 0236.93034
[5] \scM. S. Raghunathan, A proof of Oseledec’ multiplicative ergodic theorem, Israel J. Math., to appear. · Zbl 0415.28013
[6] Ruelle, D, Thermodynamic formalism: the mathematical structures of classical equilibrium statistical mechanics, (1978), Addison-Wesley Reading, Mass · Zbl 0401.28016
[7] Smale, S, Differentiable dynamical systems, Bull. amer. math. soc., 73, 747-817, (1967) · Zbl 0202.55202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.